Couldn't find what you looking for?

TRY OUR SEARCH!

i have vaginal itching and i juz applied some cream which i got it over the counter vagisil
but as a result of it i got many wounds around my vagina and they juz start itching to much
what should i use to get rid of my itching and wounds permenanently

Loading...

It sounds to me like you had yeast infection and vagisil is definitely not the topical that could have helped with that - it only numbs the area, but doesn't solve the problem and to make things worse it seems that you now have very strong allergic reaction because you applied it to already irritated skin. So, don't use it anymore at all and the best thing would be for you to visit a gynecologist and get a prescription cream because you are now risking that these wounds get infected. See a doctor!
Reply

Loading...

hi thanx a lot, i got my apointment after a couple of weeks
in the menawhile cud u pls suggest me a very gud branded anti fungal cream
over the counter
Reply

Loading...

That is the reason I said you should see a doctor and get a prescription cream - your skin is already wounded so any medication/cram that you would get over the counter could just cause more problems, especially when it's obvious that your skin reacts to them very strongly. I suggest you try your best to keep the area clean, wear cotton underwear and loose clothes until it heals up. You might be allergic to something from those creams and until doctor checks it I really can't guess what it might be.
Reply

Loading...